Lexotanil Side Effects For 2 Years After Stopping It

1 Reply Updated


Conversation Starter


Dolsa Says:
 
Please advise me of the side effects of Lexotanil 6 mg daily after taking it for 12 years, and had stopped it 2 years ago.

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Loulou Says:
via mobile
 
Hello, My friend has taken 4 pills of 3mg Lexotanil for the 1st time in his life. Is it dangerous? What should we do?

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

topamax side effects even after stopping it Hi: I was on Topamax 50mg at bedtime only for a month. I lost 15 lbs, fuzzy brain, but most of all terrible thoughts of ... 2 replies
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 4 replies
nexito forte stopping side effects Sir I'm an ocd patient and used to use fludac 60 mg once daily and nexito forte night . im also a diabetic patient u...
Pristiq Side Effects after being on for years I have been on pristiq 100mg for about 10 years now for depression and anxiety it has been working for many years but to... 1 reply
SIDE EFFECTS CONTINUE AFTER STOPPING DRUG I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
Extreme Side Effects After STOPPING Loestrin I am 21 and I had been on Loestrin 24 fe for about a year and a half and I started getting anxiety and depression. I als... 3 replies
Side effects ON Bystolic/Symptoms after STOPPING Bystolic Hi. I've been on Bystolic for about two years, since shortly after a five valve emergency bypass. While taking it (a... 1 reply
oxybutinin side effects after stopping tablet After Stopping OXYBUTININ tablet, now six months, I still have side effects, swollen tongue, Lips, Dry Mouth and stingin... 3 replies
Norethindrone Side Effects After Stopping I had very heavy periods with alot of cramping so my doctor suggested Cryoablation. Before I did that I had to have a cy... 2 replies
sizodon plus side effects / reaction after stopping My son has been taking sizodon plus for over 2 years. He now has a govt job and he intends to stop this medicine. Is it ... 9 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 23 May 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.